Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 2, Part A
Fitting of binomial distribution by using recurrence relation method between rainfall and ground water levels: A case study


Author(s): Raju Sake

Abstract: Present paper deals with the application of ‘Distribution Theory’ to analyze and predict Rainfall (RF) and Ground Water Levels (GWLs) in Anantapuramu district based on the data collected from January 2007 to December 2016. Through with Binomial Distribution by Using Recurrence Relation Method for the purpose of analysis the district is divided into five zones or Revenue Divisions (RD) namely, 1. Anantapuramu RD 2. Penukonda RD 3. Kadiri RD 4. Kalyandurg RD 5. Dharmavaram RD [5, 6]. We have estimated the Binomial Distribution by Using Recurrence Relation Method values and compared among them by using the data. Further, validation of the fitted distribution identified the best suitable zone. i.e., Residual Analysis or Error Analysis or Residual Sum of Squares (RSS) or Error Sum of Squares (ESS) or least Mean Square Error (MSE) value of the zone and forecast on the Rainfall and Ground Water Levels of this district. We also calculate Critical Difference (C.D) test and conclusions are drawn based on the results obtained [5, 6].

DOI: https://dx.doi.org/10.22271/math.2020.v1.i2a.10

Pages: 03-08 | Views: 183 | Downloads: 96

Download Full Article: Click Here
How to cite this article:
Raju Sake. Fitting of binomial distribution by using recurrence relation method between rainfall and ground water levels: A case study. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(2): 03-08. DOI: https://dx.doi.org/10.22271/math.2020.v1.i2a.10
Journal of Mathematical Problems, Equations and Statistics